Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

hey guys my friend told me that she had really bad skin u know. then she said to make it go away she took advil 3x a day. but i'm scared to try it, cuz it might give me side effect u know. what yall know about the side effects of the advil?

Share this post


Link to post
Share on other sites

How long did she take this much advil? I would think that doing it for a short period of time might be ok (advil can reduce inflamation in acne), but I don't know if it would be good to do for more than a week or two. I think side effects are stomach upset, intestinal problems, etc. I know some anti-inflamatory pain killers can lead to bleeding ulcers if taken too long. So, I would be careful and not overdo it. A few of us have tried Aleve during PMS week only, and that seems to have helped reduce menstrual-related acne flares.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×